Vol. 12(1). Jan. 2021, No. 3, pp. 25-34.

POSITIVE SOLUTIONS OF HIGHER ORDER NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS WITH NONLOCAL INITIAL CONDITIONS AT RESONANCE
Vol. 12 (1). Jan 2021, No. 3, pp. 25-34
LEI HU AND SHUQIN ZHANG

Abstract

By Leggett-Williams norm-type theorem for coincidences due to O’Regan and Zima, we present a new result on the existence of positive solutions for a class of differential equation of fractional order with nonlocal initial conditions at resonance. Moreover, an example is given to illustrate the efficiency of the main theorems.


Full Text (PDF 111 K)